Sorry I should have been more clear. I meant you might want to post your urinary symptoms on the Urology Forum. I wasn't referring to the effectiveness of the medication.
Sorry I wasn't clear.
Hi Grampy ! I don't think urinating frequently would affect how your pain meds work for you .Your meds break down in your liver so urination wouldn't affect how good they work for you .
No, that wouldn't affect your meds, but have you had a recent urinalysis done? There may be some relief that will help you to stop the frequency.
The response are correct. frequent urination will not make your meds less effective. However if this is a new occurrence you should talk to your physician about it.
Urinary frequency can signal other problems. Your PCP (primary care physician) should be aware of this symptom. He/she may want to do a clinical exam and do possibly some testing. Unless you already have a diagnosis that could account for this such as BPH (Benign Prostatic Hyperplasia).
You may also want to post this on the Urology Forum. If you have trouble locating that forum please let me know.